# SDR HALA2012011400021

- Difficulty date: January 14, 2012
- Submitted: January 16, 2012
- Operation: Air carrier
- Aircraft: N380HA
- Make and model: Airbus A330-243
- Aircraft serial: 1104
- Aircraft time: 7,118 hours, 1,344 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Fire Loop
- Part number: 90150701
- Condition: Chafed
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYS -  NOTED ENGINE NR 1 FIRE LOOP A, FAULT MESSAGE.  PERFORMED TSM REF-26-12-00-801-93J.  FOUND FIRE LOOP A ZONE 3 BOTH LOOPS CHAFED.  R & R ZONE 3 LOOP ASSY IAW AMM REF 26-12-00. MESSAGE CLEARED, OK FOR SERVICE.
